# SDR DL73E010315

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 36,414 hours, 30,991 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Intermittent
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O LEFT BODY OVERHEAT LIGHT ILLUMINATED AND REMAINED ON THEN FLICKERD AFTER POM.  DROPPED ECS BAY LEADING EDGE FLAPS, SHOOK DOWN WIRES TO THERMOCOUPLES (FOUND NO INTERMITTENT LIGHT) REP COMPONENT OVERHEAT UNIT AND TESTED GOOD.
